Jump to content
CrazyBoards.org

Is Effexor going to destroy my libido as long as I keep taking it?


Recommended Posts

Hi all.

I lost my sex drive since taking Effexor for 2 weeks and it didn't come back. Is my sex drive going to be like this as long as I am on this med?

I take 75mg x 2 daily. Not the XR just the regular version that came in 1993.

 

My pdoc said that the increase of Effexor was going to lower my libido then it did.

 

I don't mind having no sex drive but is this going to be like this as long as I am on this med?

 

 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...